MAUDE Adverse Event Report: APPLIED MEDICAL RECOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ

APPLIED MEDICAL RECOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ
Model Number CTF12
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the shield, a clear plastic internal component of the seal, was provided by the complainant.Visual inspection confirmed the complainant's experience of shield dislodgement.Based on the photograph and the description of the event provided, it is likely that the reported event was caused when gauze was inserted through the trocar.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: inguinal hernia.Event description: during a laparoscopy (inguinal hernia), the surgeon noticed a resistance to the passage of instruments at the level of a trocar of 5mm.When checking the abdomen before closing, we noticed that the trocar valve had fallen into the belly of the patient (see photos attached by mail) we removed the valve during laparoscopy.Thanks to our vigilance none, but the small size of the object makes it not impossible that we do not see it if it re-occurred.Type of intervention: we removed the valve during laparoscopy.Patient status: ni.

Brand Name
CTF12, 5X100 KII FIOS ZTHR DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RECOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7401292
Report Number2027111-2018-00140
Device Sequence Number11055964
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707(17)201003(30)01(10)1306916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model NumberCTF12
Device Catalogue Number101062401
Device Lot Number1306916
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/05/2018
Patient Sequence Number1